Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

I have had amirena in for about 12 months, on and off this pain is happening. I have severe pain in my lower abdomin, I feel like i am in labor. After the pain finally passes my stomache is sore and I feel like everything is falling out of me.

Answer Question
 
ablm

Asked by ablm at 12:35 AM on Jan. 25, 2011 in Pregnancy

Level 4 (39 Credits)
Answers (5)
  • wow..that does NOT sound good. have u talked to your Dr.??
    hellokitty1978

    Answer by hellokitty1978 at 12:37 AM on Jan. 25, 2011

  • no at first I was scared that I might be pregnat because I truly feel like I am about to give birth, Like I lay in the floor and cannot move I feel like i am in about to have to push. Then it finally subsides. Then it just happen periodically, so I dont think I can be preg because it has been happening for over nine months. I go to the dr next month, but IDK.
    ablm

    Comment by ablm (original poster) at 12:40 AM on Jan. 25, 2011

  • Mirena has a ton of dangerous side effects. I would go to an ER ASAP. A friend of ours had to get a full hysterectomy because it made her hemmorage. Be careful!
    Musicmom80

    Answer by Musicmom80 at 12:46 AM on Jan. 25, 2011

  • Wow!!! I agree with Musicmom80 go to the E.R. What u r experiencing is not normal!!! Call your doctors answering service by calling his office and I'm sure he will call u back. He will definitely tell u to go to the hospital!!!!
    dancer

    Answer by dancer at 12:50 AM on Jan. 25, 2011

  • Only way to know what is wrong is to be seen it could be several things I think your mirena might have given you a uterus infection
    truealaskanmom

    Answer by truealaskanmom at 4:26 AM on Jan. 25, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.